Alert archive / Pennsylvania / Tornado Warnings in 2025

Tornado Warning 22, NWS Pittsburgh, PA

June 17, 2025Armstrong County, Clarion County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Jun 17, 2025, 5:52 PM EDT for Armstrong County, Clarion County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2025, 5:52 PM EDT (21:52 UTC)
Expired
Jun 17, 2025, 6:15 PM EDT
In force
23 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Armstrong County, PA, Clarion County, PA

The radar

The Pittsburgh radar (KPBZ), 80 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
249 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

600 
WFUS51 KPBZ 172152
TORPBZ
PAC005-031-172215-
/O.NEW.KPBZ.TO.W.0022.250617T2152Z-250617T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
552 PM EDT Tue Jun 17 2025

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Central Armstrong County in west central Pennsylvania...
  South Central Clarion County in west central Pennsylvania...

* Until 615 PM EDT.

* At 552 PM EDT, a severe thunderstorm capable of producing a 
  tornado was located near Rimersburg, moving east at 10 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Mainly rural areas of Central Armstrong and South Central Clarion 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Torrential rainfall is also occurring with this storm and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4097 7955 4102 7952 4101 7936 4092 7941
TIME...MOT...LOC 2152Z 280DEG 9KT 4098 7949

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

MLB
3 follow-up statements
142 
WWUS51 KPBZ 172159
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
559 PM EDT Tue Jun 17 2025

PAC005-031-172215-
/O.CON.KPBZ.TO.W.0022.000000T0000Z-250617T2215Z/
Armstrong PA-Clarion PA-
559 PM EDT Tue Jun 17 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR CENTRAL 
ARMSTRONG AND SOUTH CENTRAL CLARION COUNTIES...

At 559 PM EDT, a severe thunderstorm capable of producing a tornado 
was located near Rimersburg, moving east at 10 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Mainly rural areas of Central Armstrong and South Central Clarion 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Torrential rainfall is also occurring with this storm and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4098 7951 4098 7950 4100 7950 4101 7949
      4102 7949 4101 7936 4092 7941 4096 7951
TIME...MOT...LOC 2152Z 280DEG 9KT 4098 7949

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

MLB
462 
WWUS51 KPBZ 172206
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
606 PM EDT Tue Jun 17 2025

PAC031-172216-
/O.CAN.KPBZ.TO.W.0022.000000T0000Z-250617T2215Z/
Clarion PA-
606 PM EDT Tue Jun 17 2025

...TORNADO WARNING IS CANCELLED FOR SOUTH CENTRAL CLARION COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. To report severe weather, 
contact your nearest law enforcement agency. They will send your 
report to the National Weather Service office.

&&

LAT...LON 4096 7950 4099 7948 4099 7946 4098 7946
      4099 7944 4099 7939 4098 7938 4092 7941
TIME...MOT...LOC 2159Z 280DEG 9KT 4098 7946

$$


PAC005-172215-
/O.CON.KPBZ.TO.W.0022.000000T0000Z-250617T2215Z/
Armstrong PA-
606 PM EDT Tue Jun 17 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR CENTRAL 
ARMSTRONG COUNTY...

At 606 PM EDT, a severe thunderstorm capable of producing a tornado 
was located 5 miles southeast of Rimersburg, moving east at 10 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Mainly rural areas of Central Armstrong County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

Torrential rainfall is also occurring with this storm and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4096 7950 4099 7948 4099 7946 4098 7946
      4099 7944 4099 7939 4098 7938 4092 7941
TIME...MOT...LOC 2159Z 280DEG 9KT 4098 7946

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

MLB
770 
WWUS51 KPBZ 172211
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
611 PM EDT Tue Jun 17 2025

PAC005-172221-
/O.EXP.KPBZ.TO.W.0022.000000T0000Z-250617T2215Z/
Armstrong PA-
611 PM EDT Tue Jun 17 2025

...TORNADO WARNING WILL EXPIRE AT 615 PM EDT FOR CENTRAL ARMSTRONG 
COUNTY...

The storm which prompted the warning has weakened below severe 
limits, and no longer appears capable of producing a tornado. 
Therefore, the warning will be allowed to expire. However, heavy 
rain is still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement 
agency. They will send your report to the National Weather Service 
office.

&&

LAT...LON 4096 7950 4099 7948 4099 7946 4098 7946
      4099 7944 4099 7939 4098 7938 4092 7941
TIME...MOT...LOC 2206Z 280DEG 9KT 4098 7944

$$

MLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 17, 4:26 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 17, 4:26 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
426 PM EDT Tue Jun 17 2025

.SYNOPSIS...
Showers and thunderstorms continue today, and the ongoing flood
threat has expanded to include areas farther north above the
I-80 corridor as a stalled front currently to our south lifts
north across the region. The ongoing active pattern should
break Friday, followed by drier conditions and area temperatures
climbing into the 90s by the end of the weekend.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
KEY MESSAGES:

- Moderate Risk of flash flooding for much of the region today
- Flood Watch in effect until 10pm
- Isolated instances of a damaging wind threat south of I-70
---------------------------------------------------------------

...Mesoscale Update...

Precipitable water has increased to 2.0 across SE OH into the
northern panhandle of WV. Moisture transport vectors indicate
this should continue pushing ENEwd over the next couple of
hours. A surface warm front was analyzed from NE OH into SW PA.
Expect additional showers and thunderstorms to contunue to
affect the region through at least this evening as this boundary
lifts slowly northward, and a shortwave crosses the area.
Continue to monitor for flash flooding across the region, with
overall trends in CAMS showing a higher probability of more
significant QPF generally N of PIT, though training etc will
still impact pockets of the entire area.

Previous discussion...
With further development, we face another day of a risk for
flash flooding, some potentially significant, with a primed
ground and ripe atmosphere.

Our morning sounding depicts a classic heavy rainfall environment.
Skinny MUCAPE with the bulk of the instability packed below -10C,
PWAT of 1.82" (daily max) and increasing in deep moist southwest
flow, warm cloud depths up to 14kft, and area dew points in the low
70s will be very supportive of dominant warm rain processes
with very efficient rainfall producers. In fact, even lightning
is lower probability today given the depth and width of the CAPE
profile. Will likely see very heavy rainfall with reflectivity
values not topping much higher than 30-40 dbz. While storm
motion vectors are a bit higher than previous days, PWAT values
are at record levels, so all we'll need is a short period of
backbuilding over the same area, especially those that have
gotten hit hard in the past 48-72 hours, and flash flooding will
be likely. It's also possible that heavier strips of rainfall
concentrate along the aforementioned boundary that will push
north as a warm front through the day today, but confidence in
placement is still on the lower side given the lack of stronger
surface convergence.

HREF probability for >1"/hour rates are high, highest up to 80% east
of Pittsburgh. Further, bumping up the neighborhood probability to
25 km over a window of 12 hours from 10am-10pm (accounting for
placement discontinuities among the CAMs) shows 10-20% probability
for up to 3"/hour rates. HREF max 24 hour QPF values through
Wednesday morning show strips of as high as 4", so while these types
of values are not expected across most of the area, this can give an
idea of the highest end, worst case scenario.

Given all of these factors in play, a Moderate Risk (3/4) is in
place for excessive rainfall for the WV panhandle and southwest PA
south of a line from Butler to Dubois, though it should be noted
that any location that gets hit repeatedly today will be at risk of
flash flooding... WPC Moderate Risks correlate to numerous flash
flooding events with significant flash flooding possible. Typically,
our area has only been placed in Moderate Risks or higher with
landfalling tropical systems. Never drive through flooded roadways
and remain vigilant for rapidly changing conditions in heavy
rainfall.

One other low end threat to be noted is a damaging wind/weak tornado
possibility. With weak low level shear, the threat should be
limited, but forecast soundings do have 100+ J/kg of 3CAPE with
low LCLs this afternoon. If a favorable interaction with remnant
boundaries or other showers/storms occurs, a quick spin up is a
low but not zero threat.

Coverage of rain will decrease with loss of daytime heating, but 850
mb convergence on the nose of an impinging low level jet is likely
to drive additional showers overnight, especially south of
Pittsburgh. A lower flooding threat will exist, but remnant MUCAPE
>250 J/kg and still high PWAT values will support additional heavy
rainfall producers.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
KEY MESSAGES:

- Some scattered showers Wednesday with lower coverage and flooding
  threat.
- Possible showers/storms overnight Wednesday and again Thursday
  with low end severe threat.
----------------------------------------------------------------

Wednesday could bring a relative lull in the action as ensemble 500
mb height changes show modest rises of a few mb in 12 hours. Some
scattered showers look more favored in the mid morning to early
afternoon hours before chances lessen headed into the afternoon as
shortwave support exits. Any of these showers could be brief heavy
rainfall producers, but at this time it looks like storm motion and
scattered nature should preclude significant flooding concerns.
Continued deep southerly flow will drive high temperatures into the
low to mid 80s with some afternoon breaks in the clouds possible.

Uncertainty then comes into play late Wednesday night with what will
likely be a line of storms moving across Indiana and Ohio along a
pre-frontal surface trough. Models notoriously struggle with
maintenance of decaying nocturnal convection, especially when there
is lingering MUCAPE, and ensembles all indicate 1000-1500 J/kg still
in place. Will have to see how this evolves and if the CAMs can shed
any better light over the next 24 hours, but if the line holds
together, we could see a damaging wind and hail threat favoring the
post-sunset hours. SPC has maintained the Marginal Risk (1/5)
covering most of our CWA.

The most notable height falls and upper support come Thursday as
surface low pressure drags a cold front through our area. Timing of
this boundary is still a bit uncertain and will be important for a
severe weather threat locally. Dew point SD spread shows the
boundary as far southeast as the ridges or as far northwest as the
Erie to Cleveland corridor by 18z. A slower progression (currently
less likely) would favor a higher severe threat in our area while a
quicker one would confine the threat farther east. Should the slower
one prove true, we'd again face a wind and hail threat primarily..
Machine learning favors closer to the I-95 corridor and a faster
moving boundary, and the SPC outlook is leaned that way with a
Slight Risk (2/5) over there and a Marginal Risk (1/5) locally. This
may change once timing becomes clearer.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
KEY MESSAGES:

- Turning drier with excessive heat threat ramping up into next week.
-------------------------------------------------------------------

Friday should finally see a drier day in the wake of the boundary,
though a change in airmass doesn't appear too likely with a brief
bout of northwest flow quickly flipping west to southwest again
as high pressure builds in across West Virginia. NBM MaxT
spread is pretty small with highs likely in the mid 80s.

The story of the long term period is going to turn from rain and
flooding to excessive heat. Longer range ensembles exhibit quite a
bit of certainty on a strong upper ridge building across the eastern
CONUS with a 90+% chance of 500 mb heights >590 dam. NBM probability
for highs >95F peak at 60-70% in the urban areas and valleys Monday
and Tuesday. Climatologic tools point toward heights 2-3+ SD above
normal for late June. While we often get plagued by diurnally
driven clouds and precipitation in these patterns, a rapid warm
up to well- above normal temperatures is increasingly likely,
and the threat may be longer-lived over the course of several
days with little relief at night. The takeaway message at this
point is that several days of highs into the 90s across most of
the area is increasing probability and compounding effects could
be significant.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The combination of an abnormally moist environment, surface
heating, and approach of a mid-level shortwave will support
waves of heavy rain showers and isolated thunderstorms through
02z. Rainfall rates between 1-2"/hr will be common and can cause
rapid deterioration to 2SM or less and temporarily drop the
broadly rising cigs to fall back toward MVFR/IFR levels. Due to
the presence of a warm thermal profile, lightning potential will
be limited and thus removed from TAFs as terminal impact is too
low (less than 30%) for mention.

Though widespread convection should ease after 02z, continued
approach of the incoming shortwave may induce additional rounds
of more light to moderate rain showers with the axis of
precipitation potential shifting slightly east. Abundant
moisture and convergence as a surface trough nears should also
expedite cig falls toward widespread IFR by 12z Wednesday.

Isolated to scattered rain showers may resume after 15z
Wednesday with diurnal heating/mixing as the mid-level shortwave
finally crosses the region. Drier conditions and temporary
restriction reprieve is favored by Wednesday evening as
subsidence develops in between shortwave movement.

Outlook...
An approaching front and upper shortwave will increase
thunderstorm potential late Wednesday night through Thursday,
with timing dependent on eastward progression of upstream
convective systems. The broken line of thunderstorms may produce
gusty wind, lower cigs, and have high rainfall rates before
exiting the region by Thursday night.

High confidence in high pressure and rising heights aloft is
likely to support VFR conditions Friday into early next week.
There remains a low probability for late weekend thunderstorm
impact depending on how far east the upper ridge develops.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 10 PM EDT this evening for PAZ007>009-
     013>016-020>022-029-031-073>078.
OH...Flood Watch until 10 PM EDT this evening for OHZ039>041-
     048>050-057>059-068-069.
WV...Flood Watch until 10 PM EDT this evening for WVZ001>004-012-
     021-509>514.

&&

SYNOPSIS...88
NEAR TERM...WM/MLB
SHORT TERM...MLB
LONG TERM...MLB
AVIATION...Frazier
Hazardous weather outlook, Jun 17, 1:21 PM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
121 PM EDT Tue Jun 17 2025

OHZ039>041-048-049-057-058-068-PAZ007>009-013-181730-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Muskingum-Guernsey-
Noble-Mercer-Venango-Forest-Lawrence-
121 PM EDT Tue Jun 17 2025

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and southwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a Marginal Risk for severe thunderstorms Wednesday and
Thursday. Damaging wind gusts are the primary threat. Localized
flash flooding due to heavy rain in showers and thunderstorms will be
possible again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ050-059-069-PAZ014>016-020>022-029-031-073>078-WVZ001>004-012-021-
509>514-181730-
Jefferson OH-Belmont-Monroe-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana-
Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
121 PM EDT Tue Jun 17 2025

...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is a Marginal Risk for severe thunderstorms this afternoon and
evening. Damaging wind gusts are the primary threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a Marginal Risk for severe thunderstorms Wednesday and
Thursday. Damaging wind gusts are the primary threat. Localized
flash flooding due to heavy rain in showers and thunderstorms will be
possible again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

TC

In the hours before

Local storm report, Jun 17, 3:52 PM EDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
352 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Rain             2 E Ernest              40.68N 79.13W
06/17/2025  M1.41 Inch       Indiana            PA   Cocorahs

            Rainfall in the past 2 hours. Standing water
            in garden and in the basement.

&&

WM
Local storm report, Jun 17, 3:54 PM EDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
354 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Rain             3 ESE Valencia          40.65N 79.93W
06/17/2025  M1.91 Inch       Allegheny          PA   Mesonet

&&

WM
Local storm report, Jun 17, 4:16 PM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
416 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Rain             1 WSW Mccandless Townsh 40.58N 80.05W
06/17/2025  M1.38 Inch       Allegheny          PA   Mesonet

            Mesonet station GW2818 Franklin Park.

&&

WM
Local storm report, Jun 17, 4:17 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
417 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Rain             1 ESE Ingram            40.44N 80.04W
06/17/2025  M1.12 Inch       Allegheny          PA   Mesonet

            Mesonet station GW5344 Pittsburgh.

&&

WM
Local storm report, Jun 17, 5:00 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
500 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     Flash Flood      Blairsville             40.44N 79.26W
06/17/2025                   Indiana            PA   Public

            Flooding over roadways reported in
            Blairsville.

&&
Local storm report, Jun 17, 5:41 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
541 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     Flash Flood      Indiana                 40.63N 79.16W
06/17/2025                   Indiana            PA   911 Call Center

            Several roads flooded.

&&

WM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:17 AM EDTFlood WatchPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 9 more27 hr
Jun 17, 12:34 PM EDTFlash Flood WarningPBZAllegheny3 hr
Jun 17, 12:50 PM EDTFlash Flood WarningPBZAllegheny, Butler5 hr
Jun 17, 1:06 PM EDTFlash Flood WarningPBZAllegheny4 hr
Jun 17, 2:17 PM EDTFlash Flood WarningPBZArmstrong, Indiana, Jefferson, Westmoreland7 hr
Jun 17, 5:44 PM EDTFlash Flood WarningPBZClarion, Forest, Mercer, Venango3 hr
Jun 17, 6:09 PM EDTFlash Flood WarningPBZWestmoreland3 hr
Jun 17, 7:13 PM EDTFlash Flood WarningPBZArmstrong, Clarion, Forest, Indiana, Jefferson2 hr
Jun 17, 7:30 PM EDTFlash Flood WarningPBZFayette, Westmoreland3 hr

Nearby

Tornado Warnings in Pennsylvania, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.